# SDR AALA991621

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Rows 9-19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHTS FROM 9H TO 19H ON RIGHT SIDE OF AIRCRAFT INOPERATIVE.  SECURED POWER SUPPLY CONNECTOR TO EMERGENCY EXIT SEAT LIGHTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
